# SDR SWIA201125962

- Difficulty date: March 9, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 24,180 hours, 32,856 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE STRINGER 18 IS CORRODED.  (C-CHECK)  REPAIRED FORWARD FUSELAGE STRINGER 18 PER SRM.
